Nonparametric estimation of the bivariate survival function for one modified form of doubly censored data

Shen, Pao-Sheng . Computational Statistics 2010. 25 (2) :203-213

Locate this article in:

Bibtex

@article{CIS-244528,
  Author = {Shen, Pao-Sheng},
  Title = {Nonparametric estimation of the bivariate survival function for one modified form of doubly censored data},
  Journal = {Computational Statistics},
  Volume = {25},
  Number = {2},
  Year = {2010},
  Pages = {203--213},
  Keywords = {Bivariate distribution, Left-censoring, right-censoring}
}

Similar articles